MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR
Model Number 206135061
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, sex, gender, weight, ethnicity, and race are unknown.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.Block h3/h6: the tack device was not returned, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The tack endovascular system (tes) was used to treat the sfa lesion.Three tacks were deployed inside the patient; however, one tack was slightly tilted.In order to achieve the desired outcome, the physician elected to stent the most distal tack, even though leaving it slightly tilted in place was not expected to cause any risk or harm to the patient.No patient injury reported.This adverse event and product problem is being submitted conservatively due to the tack position; resulting in elected stent placement.
 
Additional Manufacturer Narrative
Block g3: date received by manufacture updated to 6/24/2024 (from 6/24/2023).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block d4: unique identifier (udi#) updated to include full udi number.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
510933-4541
MDR Report Key19696745
Report Number3012608866-2024-00001
Device Sequence Number8009213
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public(01)00850003494036(17)230413(10)253321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model Number206135061
Device Catalogue Number206135061
Device Lot Number253321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2024
07/16/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/08/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDE WIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexUnknown